# SDR QR9R20200929001

- Difficulty date: September 29, 2020
- Submitted: September 29, 2020
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N9781
- Make and model: Bolkms BK117C2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: B533K5350103
- Condition: Broken
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAINTENANCE STEP CABLE ASSEMBLY BROKE, RESULTING IN DAMAGE TO AIRCRAFT AND INJURY TO EMPLOYEE.
